# SDR 95ZZZX1086

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N109RP
- Make and model: Agusta A109A2
- Aircraft serial: 7387
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 1090372453
- Condition: Cracked
- Location: Vertical Fin
- Part time: 384 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH MANDATORY B.T. 109-96, FOUND AFT VERTICAL FIN SPAR CRACKED AT LOWER END ABOVE HEAVY 'H' BRACKET ON REAR OF SPAR.  THIS IS THE SECOND INSTANCE FOUND ON THIS SERIES ACFT.  REPAIRED PER AGUSTA SUPPLIED DRAWINGS.
